# SDR AALA202211024346

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A300*
- Aircraft serial: 7157
- Aircraft time: 17,682 hours, 6,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT INOPERATIVE ON CEILING PANEL BETWEEN SEAT ROW 28 ABC AND 28 DEF. MAINTENANCE FOUND THE LIGHT WAS NOT INSTALLED CORRECTLY AND CORRECTLY INSTALLED IT PER AMM 33-51-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
